# SDR IPXA2020042454598

- Difficulty date: April 24, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 55,414 hours, 18,101 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SUPPLEMENTALSDR** VOICE/DATA SWITCH STARTED TO SMOKE MAINT NOTIFIED IMMEDIATLY SMOKE IN COCKPIT WAS LIGHT. GVI OF PEDESTAL CARRIED OUT FAULT ISOLATED ONLY ON VOICE/DATA SWITCH BODY THAT WAS FOUND SLIGHTLY BURNED. NO OTHER PANEL ASSY INVOLVED. A.C RELEASED IAW MEL 23-22-1A CAT C. DMI M705472 RAISED PLACARD INSTALLED AND DI LOG UPDATED.R/R ACARS SWITCHING PANEL IAW B767 AMM 23-22-05. CONNECTED TO D705473 (CIRCUIT BREAKERS). RESET CB'S G6 & G33 ON PANEL 11 & RECONNECTED D2891. OPS CK GOOD.  OK FOR SERVICE
